MathSciNet Relay Station
MathSciNet bibliographic data
MR2214448 65M60 (35A35 35Q53)
Guo, L.; Chen, H. $H^1$-Galerkin mixed finite element method for the regularized long wave equation. Computing 77 (2006), no. 2, 205–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement